You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Computing the Distribution of Quadratic Forms in Normal Variables
J. P. Imhof
Vol. 48, No. 3/4 (Dec., 1961), pp. 419-426
Stable URL: http://www.jstor.org/stable/2332763
Page Count: 8
You can always find the topics here!Topics: Approximation, Trapezoidal rule, Eigenfunctions, Polynomials, Covariance, Integrands, Numerical integration, Simpsons rule, Mathematics, Statism
Were these topics helpful?See somethings inaccurate? Let us know!